# SDR C1HA200385007

- Difficulty date: September 6, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C163001
- Part serial: 03645
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS A QUANTITY GUAGE WENT TO 0.4 GAL RAN CHECK LISTS. FOR SYS LOSS CALLED DISPATCH DIVERTED TO DAL. DECLARED EMERGENCY. NO LOSS OF SYS PRESSURE END. REMOVED AND REPLACED NR 14 SPOILER ACTUATOR IAW MM 27-61-81. AND SERVICED HYD SYST TO FULL IAW MM 12-20-00. ADJ/ TEST + LK CHECKS GOOD.
